Horse Veterinary Questions? Ask an Equine Vet.
Welcome to Justanswer. I am Dr. Loretta, a licensed veterinarian, and would like to assist you. I will respond quickly after reviewing your question.
Good Morning and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
It appears that your guy may have an allergic reaction to something. This swelling and weakness could be caused by this due to possibly an insect bite. The fact that this has happened before and it resolved tells us that this could be allergies. For now, the best thing you can do is to give your guy Benadryl at 0.5 mg per pound every 12 hrs for 5-7 days. If there is no improvement, then your vet will have to run further diagnostics to determine what is causing this in your sweet guy so the proper treatment can be given.Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you.Sincerely, ***** *****
Yes, please do...I would love to know if this helps...if not, I may be able to direct you in another direction....thanks!!